# SDR VNAA202403070016

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027528800A
- Condition: Corroded
- Location: Bs 927-895 Lbl27
- Part time: 19,729 hours, 17,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

132686 DISCREPANCY: SEAT TRACK AT LBL 27 IS CORRODED BETWEEN FS 927 AND FS 985. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK BETWEEN FS 927 AND FS 985 AT LBL27 IAW CRJ 900 AMM 53-00-49-400-801-A12.         20275-288-0-0A
